Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

R. Alicandro - M. Ponsiglione

Ginzburg-Landau functionals and renormalized energy: A revised $\Gamma$-convergence approach

created by ponsiglio on 02 Nov 2011
modified by alicandr on 03 Mar 2015

[BibTeX]

Published Paper

Inserted: 2 nov 2011
Last Updated: 3 mar 2015

Journal: J. Funct. Anal.
Volume: 266
Pages: 4890-4907
Year: 2014

Abstract:

We give short and self-contained proofs of $\Gamma$-convergence results for Ginzburg-Landau energy functionals in dimension two, in the logarithmic energetic regime. In particular, we derive the renormalized energy by $\Gamma$-convergence.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1